# SDR UF6A980804

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- Engine: Pwa PW126A
- System (JASC): 2700 · Flight Control System
- Part: Controls
- Condition: Vibration
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5727 - HIGH PITCH HUM HEARD IN COCKPIT AFTER TAKEOFF WITH VIBRATION FELT IN FLIGHT CONTROLS, POWER LEVERS, TILLER, AND FLOOR.  MAINTENANCE PERFORMED OPS CHECK OF ENTIRE SYSTEM WITH NO DEFECTS NOTED.  TEST FLIGHT WAS PERFORMED AND FOUND SATISFACTORY.  (M)
